# SDR DALA2023081506652

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N366DX
- Make and model: Airbus A321-211
- Aircraft serial: 8694
- Aircraft time: 13,862 hours, 6,073 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARM RUBBERY SMELL AROUND DOOR 4L. NO ABNORMAL INDICATIONS AND ALL SYSTEMS NORMAL. TURNED OFF AFT COFFEE MAKERS AND PULLED CB'S . SMELL DISSAPEARED. C/W STEP 19 OF WORK CARD 0550-2002. FOUND NO EVIDENCE OF ARCHING /BURNT ELECTRICAL CONNECTORS/WIRES. AFT CARGO & FAN HAVE NO EVIDENCE OF ODOR OR DAMAGE. NO EVIDENCE IN BOTH AFT LAVS. NO EVIDENCE OF DAMAGE ON LAST 4 ROWS OF IFE OR LIGHTS. (778382 J. DOTY) FOUND BENT PRONG ON COFFEE MAKER 403. NO EVIDENCE OF ARCHING OR BURNT. (778382 J. DOTY) REMOVED & REPLACED AFT OTBD COFFEE MAKER PER A321 AMM 25-35. INSTALLED REPLACEMEMNT COFFEE MAKER PN: 4510-25UF00 SN: 656133903 ROBBED FROM SHIP 3709. OPS CHECK GOOD. OK FOR SVC. (LP# 4442586)
